research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Modules With Chain Conditions On δ -Small Submodules
المقاسات التي تحقق خاصية السلسلة للمقاسات الجزئية δ الصغيرة

Authors: Wasan Khalid Hasan وسن خالد حسن --- Sahira Mahmood Yaseen ساهره محمود ياسين
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2014 Volume: 55 Issue: 1 Pages: 218-223
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Let R be an associative ring with identity and M be unital non zero R-module. A submodule N of a module M is called a δ-small submodule of M (briefly N << M )if N+X=M for any proper submodule X of M with M/X singular, we have X=M . In this work,we study the modules which satisfies the ascending chain condition (a. c. c.) and descending chain condition (d. c. c.) on this kind of submodules .Then we generalize this conditions into the rings , in the last section we get same results on δ- supplement submodules and we discuss some of these results on this types of submodules.

لتكن R حلقة تجميعية ذات عنصر محايد وليكن M مقاسا احاديا غير صفري ايمن معرفا على R ألمقاس الجزئي N من M يقال بأنه δ صغير اذا كانN+X=M كل مقاس جزئي X من M بحيثM/X منفردا فان X=Mفي هذا البحث سنقوم بدراسة هذا النوع من المقاسات الجزئية والمقاسات التي تحقق خاصيتي السلسلة على المقاسات الجزئية δ صغيرة . كذالك قمنا بتعميم هذه الشروط على الحلقات وفي الجزء الاخير حصلنا على بعض النتائج عن المقاسات الجزئية δ-المكملة وتوضيح بعض نتائجها.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2014 (1)